# SDR R61A2019020510144

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 37,524 hours, 23,267 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0191
- Condition: Faulty
- Location: Te Flaps
- Part time: 29,617 hours, 18,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE AT FL360 ENROUTE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RHOB T3 SKEW SENSOR AND FLAP/SLAT CONTROL LEVER IAW AMM 27-53-01. OPS CHECK GOOD.
FLAP SKEW SENSOR P/N 5912843-7  S/N 9058  TSN 2267 CSN 1403
